Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Worried

Alright so i have been taking yaz since october. I havent had any problems with it. ive always started my period when it said i should and lasts only 3 or 4 days long. But this past time i had sex and now im worried. I started later then i usually do and never done that and my period was really light and its usually heavy and it only lasted 2 days and never done that either. And now 3 days later im spotting brown stuff. And i have had the most migraines and never get headaches and ive had heartburns really bad. And my stomach has been killing me badly. please help
3 Responses
1219580 tn?1297221739
If you have been taking your pill every day and not skipping any pills OR on any antibiotics you should be fine. Your period can be very light on a bc pill. Is it possible that you get Yasmin and not Yas on your last refill? (or generic version) That could explain the lighter period and headaches. The brown is basically old blood. If you are worried and want piece of mind, you should take a home pregnancy test
1313343 tn?1274836815
NOOO dont listen to that lady tryingfor6years on the yasmin birth control im in the process of sueing yasmin to see if i can get any kind of money from it!! after i stoped taken yasmin my stomach issues have gone away! i was in the hospital with ivs in me and cat scans etc... dont get yasmin there are reports of it on the internet etc. that product is going to be no longer sold as a birth control product. I was on yasmin for like 4 years and by the 3rd year i started having stomach pains and issues with my stomach. It has been on the news and in papers and on line about organ issues!!!!!! i repeat do not get yasmin. the brown isnt really old blood its just discharge before your actuall period starts. Not only that but talk to your doctor tomrrow or call your gyn. But listen to me you do not want yasmin!!! ask ur gyn about it!!! I get emails all the time on it and such i am one of the victims that had issues with that birthcontrol
Avatar universal
i hear terrible things about yaz and yazmine. but if its working for you than thats good. its normal for your period to change. its suppose to be lighter and show up less. so i really wouldnt worry about anything really. the brown stuff is normal that is dried blood and that happens when you vagina cleans itself out. thats happened to me before and it freaked me out and my dr told me that. so again i wouldnt worry about it but i would seriously concider changing to something that isnt constintally on tv talking about how terrible it is haha
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.